# SDR AALA20090823TUL01

- Difficulty date: August 23, 2009
- Submitted: September 3, 2009
- Operation: Air carrier
- Aircraft: N634AA
- Make and model: Boeing 757223
- Aircraft serial: 24592
- Aircraft time: 60,098 hours, 21,066 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pan
- Part number: 141N61002
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN DOOR HANDLE BOX MRT 022447 DWMS1214553.  INSTALLED NEW HANDLE BOX UNDER ESO 90283.
